A hypersensitivity reaction of the myocardium to a drug | SOP Information, SOPs and Supporting Information – alphabetic listing, C to D, Cardiomyopathy G021, CCPS factors as at 7 March 2007 (G021)

You are here

A hypersensitivity reaction of the myocardium to a drug

Document

Cardiomyopathy - A hypersensitivity reaction of the myocardium to a drug Factor

Last reviewed for CCPS 18 July 2007.

Investigative Documents

Medical Report - Hypersensitivity Reaction of the Myocardium to a Drug - Cardiomyopathy [MR9107]

Preliminary questions [21575]

21964

there is some evidence that a hypersensitivity reaction of the myocardium to a drug may be a factor in the development or worsening of the condition under consideration.

25857 the veteran has had a hypersensitivity reaction of the myocardium to a drug at some time.

21592

the veteran had a hypersensitivity reaction of the myocardium to a drug that was given for an illness or injury which is identifiable.

21577the veteran has established the causal connection between the hypersensitivity reaction of the myocardium to a drug and VEA service for cardiomyopathy.

21584

the drug, given as treatment for the identified illness or injury, caused the hypersensitivity reaction of the myocardium at the time of the clinical onset of the condition under consideration.

21578the veteran has established the causal connection between the hypersensitivity reaction of the myocardium to a drug and VEA service for the clinical onset of cardiomyopathy.

21580the veteran has established the causal connection between the hypersensitivity reaction of the myocardium to a drug and operational service for the clinical onset of cardiomyopathy.

or

21581the veteran has established the causal connection between the hypersensitivity reaction of the myocardium to a drug and eligible service for the clinical onset of cardiomyopathy.

or

7334

the clinical onset of the condition under consideration occurred after the end of the veteran's last period of VEA service.

7335

the condition under consideration permanently worsened.

21585

the drug, given as treatment for the identified illness or injury, caused the hypersensitivity reaction of the myocardium at the time of the clinical worsening of the condition under consideration.

21579the veteran has established the causal connection between the hypersensitivity reaction of the myocardium to a drug and VEA service for the clinical worsening of cardiomyopathy.

21582the veteran has established the causal connection between the hypersensitivity reaction of the myocardium to a drug and operational service for the clinical worsening of cardiomyopathy.

or

21583the veteran has established the causal connection between the hypersensitivity reaction of the myocardium to a drug and eligible service for the clinical worsening of cardiomyopathy.

Clinical onset and operational service [21580]

21595the identified illness or injury, for which the drug that caused the hypersensitivity reaction of the myocardium was given, is causally related to operational service.

Clinical onset and eligible service [21581]

21596the identified illness or injury, for which the drug that caused the hypersensitivity reaction of the myocardium was given, is causally related to eligible service.

Clinical worsening and operational service [21582]

21595the identified illness or injury, for which the drug that caused the hypersensitivity reaction of the myocardium was given, is causally related to operational service.

21691

the clinical onset of the condition under consideration occurred prior to that part of operational service to which the identified illness or injury, for which the drug that caused the hypersensitivity reaction of the myocardium was given, is causally related.

Clinical worsening and eligible service [21583]

21596the identified illness or injury, for which the drug that caused the hypersensitivity reaction of the myocardium was given, is causally related to eligible service.

21692

the clinical onset of the condition under consideration occurred prior to that part of eligible service to which the identified illness or injury, for which the drug that caused the hypersensitivity reaction of the myocardium was given, is causally related.